# SDR AWXA0001785

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C3836422
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CHORD OF FWD CARGO DOOR CRACKED AT 3 FASTENER HOLES CONFIRMED BY HFEC.  REPAIRED IAW AWA ER 03-5231-01130-DL1.
